# SDR DALA2017022201438

- Difficulty date: February 21, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 41,170 hours, 29,008 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL FUSELAGE SKIN BTW LONG 28R AND 29R STA Y=510). FUSELAGE SKIN WAS REPAIRED PER SRM 53-02-01 2R-1 FIG 202 SHEET 13. MAINTENANCE REQUIREMENTS PERFORM GENERAL VISUAL INSPECTION, INITIAL 8,000 CYCLES AND REPETITIVE 8,000 CYCLES PER SRM 53-02-01-2R-1 STEP 6 (A).
